Items where Author is "Akhalaia, George"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Monograph | Book
Number of items: 7.

Article

Manjavidze, Nino and Akhalaia, George (2011) Functional classes for generalized Beltrami systems. Recent Developments in Generalized Analytic Functions and Theirr Applications, . pp. 9-13.

Akhalaia, George and Manjavidze, Nino (2010) Boundary Value Problems with Shift for Generalized Analytic Vectors. Ann. Univ. Paed. Cracov. Stud. Math., 9. pp. 123-132.

Akhalaia, George and Makatsaria, George and Manjavidze, Nino (2010) On some qualitative issues of first order elliptic systems on the plane. Progress in Analysis and its Applications. 67-73.

Akhalaia, George and Manjavidze, Nino (2009) THE CAUCHY-LEBESGUE TYPE INTEGRALS FOR THE GENERALIZED BELTRAMI SYSTEMS. Reports of Seminar of I.Vekua Institute of Applied Mathematics, v.35,. pp. 52-55.

Manjavidze, Nino and Akhalaia, George and Makatsaria, George (2007) Elliptic systems on the plane. Proceedings of International ISAAC Conference dedicated to I.Vekua centenary, 23-27 April, 2007, 12. pp. 1-12.

Monograph

Akhalaia, George and Giorgadze, George and Jikia, Valeri and Kaldani, Neron and Makatsaria, George and Manjavidze, Nino (2012) Elliptic Systems on Riemann Surfaces. Other. TSU, Tbilisi.

Book

Manjavidze, Nino and Akhalaia, George (2008) Boundary value problems for analytic and generalized analytic functions. Part 3 . Science Press , Beijing, China.

This list was generated on Wed Apr 24 15:10:17 2019 PDT.